# SDR USAA2011102600030

- Difficulty date: October 13, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR66 PLUS 5 INCHES TO FR67 PLUS 16 INCHES &  BETWEEN Y1292 TO Y1162.  REPLACED FLOORBEAM BETWEEN FR66 PLUS 5 INCHES TO FR67 PLUS 16 INCHES & BETWEEN Y1292 TO Y1162 IAW A320 SRM 51-72-11, 51-42-11 AND AIRBUS DRAWING D53472780.
